BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 3-4 >

Please use this identifier to cite or link to this item:

Title: La Classe Borélienne Ne Détermine Pas Le Type Topologique De Cp(x)
Authors: Cauty, Robert
Keywords: Espaces De Fonctions Cp (x)
Classe Borélienne
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 3-4, (1998), 307p-318p
Abstract: We prove that, for every countable ordinal α ≥ 3, there exists countable completely regular spaces Xα and Yα such that the spaces Cp (Xα ) and Cp (Yα ) are borelian of class exactly Mα , but are not homeomorphic.
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 3-4

Files in This Item:

File Description SizeFormat
sjm-vol24-num3-4-1998-p307-p318.pdf499.01 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License